Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in lower stomach, lots of clear discharge. What could it be?

I have pains in my lower stomach I went to the doctor two or three weeks ago and said it was my diet but I ve been eating plenty of fruit and fibre. I ve noticed when I get the pains it s a constant pain that last a week or so and lots of discharge (clear and white) and today and yesterday I have lots of fluids coming out. I thought it was my period but when I check its clear fluid and it s a lot that comes out
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist 's  Response
Hello, Jkhandb,
You have had pains in the lower stomach area and I assume it is
located in the lower quadrants of the abdomen. You do mention
that you are on a high fiber diet and now you are having clear
watery stools now. I am not sure whether you had any kind of
blood work , X-rays , sonogram or CT-Scan .
Depending upon your age , these are necessary to have before
making a definitive diagnosis.
Your stool needs to be tested for hidden blood. If that is positive,
you may have to undergo Colonoscopy to rule out colitis or polyps.
I wish you well.
Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor